| Model Number |
PHAC1234 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent left hip revision surgery for the profemur® total hip system (stem & neck) due to corrosion at the neck-stem junction of the device, lack of mobility and pain.It was not indicated if the acetabular components were revised.
Additional Manufacturer Narrative
Section d.4 :additional information in product id and lot#.